# SDR CA190717012

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 52,559 hours
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Arced
- Location: Lt Cockpit
- Part time: 22,771 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL CREW REPORTED THE CAPTAINS #1 WINDOW HEAT ELEMENT STARTED TO GLOW AND THEN WAS FOLLOWED WITH SIGNIFICANT ARCING. CAPTAINS #1 WINDOW WAS REPLACED IAW AMM 56-11-11AND TESTED SERVICEABLE. (TC# 20190717012)
